# SDR GUUA95453102510B

- Difficulty date: October 25, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 29,189 hours, 33,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED LT HEAVY ANGLE CRACKED AT APPROX FS 288.0 IN RADIUS. STOP DRILLED END OF CRACK AND INSTALLED REPAIR ANGLE CLIP AND FASTNERS AS REQUIRED.
